# SDR SWAA2022030275093

- Difficulty date: January 26, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 69,574 hours, 40,798 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 231YF 2 EA CORNERS HAVE COMPOSITE DAMAGE / REPAIRED 2EA CORNER DAMAGE ON FLOOR PANEL 231YF IAW B737 SRM 53-00-50-2R-4.
